On a conjecture of H. Rauch on theta constants and Riemann surfaces with many automorphisms.
Journal für die reine und angewandte Mathematik, Tome 253 (1972), pp. 66-77
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1972__253_151200,
author = {H. Popp},
title = {On a conjecture of {H.} {Rauch} on theta constants and {Riemann} surfaces with many automorphisms.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {66--77},
year = {1972},
volume = {253},
zbl = {0235.14011},
url = {http://geodesic.mathdoc.fr/item/JRAM_1972__253_151200/}
}
TY - JOUR AU - H. Popp TI - On a conjecture of H. Rauch on theta constants and Riemann surfaces with many automorphisms. JO - Journal für die reine und angewandte Mathematik PY - 1972 SP - 66 EP - 77 VL - 253 UR - http://geodesic.mathdoc.fr/item/JRAM_1972__253_151200/ ID - JRAM_1972__253_151200 ER -
H. Popp. On a conjecture of H. Rauch on theta constants and Riemann surfaces with many automorphisms.. Journal für die reine und angewandte Mathematik, Tome 253 (1972), pp. 66-77. http://geodesic.mathdoc.fr/item/JRAM_1972__253_151200/